MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The intraocular lens was not implanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the cartridge tip was cracked for 2 pcb00 tecnis itec preloaded 1-piece intraocular lenses.There was no patient contact.No additional information was provided to abbott medical optics.Note: 2 mdr¿s will be submitted, one for each impacted product.This report represents 2 of 2 mdrs.
 
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key7081020
Report Number2648035-2017-02217
Device Sequence Number1273120
Product Code HQL
UDI-Device Identifier05050474558380
UDI-Public(01)05050474558380(17)200113
Combination Product (Y/N)N
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/13/2020
Device Model NumberPCB00
Device Catalogue NumberPCB0000260
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1